# SDR SWIA200515626

- Difficulty date: September 26, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 11,274 hours, 9,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY/BOARDING AREA "EXIT" LIGHT DOES NOT ILLUMINATE, BULKHEAD FLOOR EXIT LIGHT.   RESEATED AND RESECURED LIGHT PLUG.  OPERATIONAL CHECK NORMAL IAW MM 20-00-00.
